Spurious significance under shifted mean
Bibliographic Data
| ID | 21542362 |
|---|---|
| Authors | Yijie Fei (0000-0003-1723-9061, Hunan University, corresponding author) |
| Year | 2026 |
| Volume | 70 |
| Issue | 2 |
| Publication date | 2026-02-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Empirical Economics (JOURNAL) |
| Journal identifiers | ISSN: 0377-7332 • E-ISSN: 1435-8921 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/s00181-026-02899-1 |
| OpenAlex | W7128961534 |
| Language | EN |
| References cited | 12 |
Estimator · Limiting · Ordinary least squares · Sample size determination · Spurious relationship · Univariate · Advanced Statistical Process Monitoring · Financial Risk and Volatility Modeling · Statistical Methods and Inference
| Highly cited | No |
|---|